# SDR HALA0700402

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 61,938 hours, 29,415 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 1619
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT ISOLATION VALVE ILLUMINATED.  REPLACED ISOLATING VALVE RIGHT SIDE INSTALLED PER AMM 36-11-04.  REMOVED PER AMM 36-11-04.  SECURITY CONDITION GOOD.  OPS CK GOOD.
